# SDR CALA2018111902399

- Difficulty date: November 18, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N76065
- Make and model: Boeing 767424ER
- Aircraft serial: 29460
- Aircraft time: 71,208 hours, 11,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14T31215
- Condition: Cracked
- Location: Bs 1725
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SKIN CRACK AT STA 1725.5 RHS JUST BELOW APU INLET CORNER. REPAIRED PER SRM 53-80-01 REPAIR 5 PAGE 201 PERFORM CATEGORY B REPAIR INSPECTION PER TABLE 3 SRM 53-80-01 REPAIR 5 PAGE 203 AT 6000 CYCLES AFTER REPAIR. DIP 53-DIP PLEASE IDENTIFY WHICH CORNER OF THE APU INLET THE DAMAGE IS LOCATED. PROVIDE APPROXIMATE DAMAGE DIMENSIONS. REVIEW TABLE III AND VERIFY INSPECTION THRESHOLD 37,500 CYCLES OR 6000 CYCLES WHICH EVER COMES LATER. CURRENT AIRCRAFT CYCLES 11653. RESUBMIT CARRY FOR APPROVAL. TAIL SKIN AT 1725.5, S-7R REPAIR CARRIED OUT AND DIP CREATED AS PER SRM 53-80-01. FORM 44-0008 ITEM 1-24 ACCOMPLISHED ADD EMP:V898554 RII INSPECTED OK APPROVED BY HX083345
